# SDR AALA20150120011

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 18,480 hours, 7,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT HFEC ROTARY HOLE PROBE INSPECTION OF RT FWD SEAT TRACK RBL 24.75 AT STATION 727B, INBD LEG HAS CRACK INDICATION AT TWO EACH FASTENER HOLES.  ACCOMPLISHED PERMANENT REPAIR IAW EA B737-53-038139 DATED 19 JAN 2015.
